# SDR CALA2018122402643

- Difficulty date: December 24, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 33,413 hours, 21,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS FAULT EMERGENCY EQUIPMENT "EPSU UNIT FWD L ATA 33-51-38" TRIED EPSU NO HELP SUSPECT BATTERY,NIS DEN,PART ON AOG. REMOVED PANEL FOR ACCESS IAW AMM 25-23-42 PANEL IN G1 AREA, BATTERY PN 3214-31 M&E 18-3351-3-0001 ON ORDER. REPLACED FWD L AND OVERWING L BATTERIES REF AMM 33-51-38-400-002 -A. OPS CHECKED GOOD. ADD EMP:U019136 IDT INSPECTION OF EMERGENCY LIGHT TEST CKS OK.
